# SDR ASAA2022053138530

- Difficulty date: May 31, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 23,078 hours, 7,221 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Module
- Part number: 3989085
- Part serial: 26194
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 20,995 hours, 6,215 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL AND EXTINGUISHES DURING RESET. GROUNDED - YES. REMOVED & REPLACED LH TEMP CONTROL REF B737-900 AMM TASK 21-51-10-000-801 & 21-51-10-400-801 LEAK & OPS CK OK.
